Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 901 to 920 of 1829

901
Learning dispatching rules using random forest in flexible job shop scheduling problems

Jun, Sungbum; Lee, Seokcheon; Chun, Hyonhoresearcher, INTERNATIONAL JOURNAL OF PRODUCTION RESEARCH, v.57, no.10, pp.3290 - 3310, 2019-05

902
Least square-collocation Approximations for Diffusion Equations with Random Initial Data

Ha-Jine Kimn; Y.H. Kwon.; Choi, UJinresearcher, COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.6, no.1, pp.47 - 54, 1991

903
Least squares regularized method for one-dimensional source inverse heat conduction problem

Wu, Ziku; Li, Fule; Kwak, Do Youngresearcher, Jisuan Wuli/Chinese Journal of Computational Physics, v.33, no.1, pp.49 - 56, 2016-01

904
Least squares regularized method for one-dimensional source inverse heat conduction problem

Wu, Ziku; Li, Fule; Kwak, Do Youngresearcher, Jisuan Wuli/Chinese Journal of Computational Physics, v.33, no.1, pp.49 - 56, 2016-01

905
Least-squares mixed method for second-order elliptic problems

Kim, Y; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.115, no.2-3, pp.89 - 100, 2000-10

906
Legendrian surgery is not category-preserving for tight contact structures

Kim, Jin-Hongresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.13, pp.557 - 563, 2004-06

907
LEVY-KHINTCHINE RANDOM MATRICES AND THE POISSON WEIGHTED INFINITE SKELETON TREE

Jung, Paul Heajoonresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.370, no.1, pp.641 - 668, 2018-01

908
Likelihood-based Inference with Missing Data Under Missing-at-Random

Yang, Shu; Kim, Jae Kwangresearcher, SCANDINAVIAN JOURNAL OF STATISTICS, v.43, no.2, pp.436 - 454, 2016-06

909
Limit properties of continuous self-exciting processes

Kim, Gunhee; Choe, Geon Horesearcher, STATISTICS & PROBABILITY LETTERS, v.155, pp.108558, 2019-12

910
Limits of canonical forms on towers of Riemann surfaces

Baik, Hyungryulresearcher; Shokrieh, Farbod; Wu Chenxi, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.2020, no.764, pp.287 - 304, 2020-07

911
Linear convergence of Tatonnement in a Bertrand oligopoly

Gallego, G; Huh, WT; Kang, Wanmoresearcher; Phillips, R, COMPUTATIONAL SCIENCE AND ITS APPLICATIONS - ICCSA 2006, PT 3 BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.3982, pp.822 - 831, 2006

912
Linear embeddings of semialgebraic G-spaces

Park, DH; Suh, Dong Youpresearcher, MATHEMATISCHE ZEITSCHRIFT, v.242, no.4, pp.725 - 742, 2002-05

913
LINEAR INDEPENDENCE OF CABLES IN THE KNOT CONCORDANCE GROUP

Davis, Christopher W.; Park, JungHwanresearcher; Ray, Arunima, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.374, no.6, pp.4449 - 4479, 2021-06

914
Link diagrams realizing prescribed subdiagram partitions

Jin, Gyo Taekresearcher; JUNG HOON LEE, KOBE JOURNAL OF MATHEMATICS, v.18, no.2, pp.199 - 202, 2001-12

915
LINKS WITH NON-TRIVIAL ALEXANDER POLYNOMIAL WHICH ARE TOPOLOGICALLY CONCORDANT TO THE HOPF LINK

Kim, Min Hoon; Krcatovich, David; Park, Junghwanresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.8, pp.5379 - 5400, 2019-04

916
Local analysis of frame multiresolution analysis with a general dilation matrix

Kim, Hong-Ohresearcher; Kim, RAE-YOUNG; Lim, JAE-KUN, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.67, no.2, pp.285 - 295, 2003-04

917
Local deformed semicircle law and complete delocalization for Wigner matrices with random potential

Lee, JiOonresearcher; Schnelli, Kevin, JOURNAL OF MATHEMATICAL PHYSICS, v.54, no.10, 2013-10

918
Local Harmonic B(z) Algorithm With Domain Decomposition in MREIT: Computer Simulation Study

Seo, Jin Keun; Kim, Sung Wan; Kim, Sungwhan; Liu, Ji Jun; Woo, Eung Je; Jeon, Kiwan; Lee, Chang-Ockresearcher, IEEE TRANSACTIONS ON MEDICAL IMAGING, v.27, no.12, pp.1754 - 1761, 2008-12

919
LOCAL INTEGRABILITY OF CR-HYPERSURFACES

Kwon, Kil Hyunresearcher; SONG, BC, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.44, no.3, pp.375 - 380, 1991-12

920
LOCAL ISOGENY THEOREM FOR DRINFELD MODULES WITH NONINTEGRAL INVARIANTS

Bae, Sung-Hanresearcher; KANG, PL, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.119, no.1, pp.19 - 25, 1993-09

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0